# SDR CALA2025092309157

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 29,144 hours, 10,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT L1 AND R1 SLIDES APPEAR TO BE OUT OF CONTAINERS AND DRAGING WHEN OPENING.   INSPECTED DOOR ESCAPE SLIDE AT DOOR L-1 AND R-1. BOTH SLIDES, GIRT BARS AND FABRIC ARE WITHIN LIMITSIAW  AMM 25-66-01-000-804. NO DEFECTS NOTED.
